# SDR HEER201908143161

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N451PH
- Make and model: Bell 407
- Aircraft serial: 54127
- Aircraft time: 7,767 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030412105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ROOF SKIN WAS FOUND TO BE CORRODED - ONE PLACE, STATION 61.88, LBL 5.27.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED TO A STRUCTURAL FAA-DER FOR APPROVAL.  THE FORWARD ROOF SKIN WILL THEN BE REPAIRED
